# SDR IXXA20130504015O

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,043 hours, 18,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DITCHING EXERCISE, FOUND 2 FLASHLIGHTS FROM SURVIVAL KIT INOPERATIVE.  R & R SURVIVAL KIT IAW AMM 25-64-00.
